# SDR SIMA20160725003

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 39,267 hours, 35,495 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 VALVE CLOSED ADVISORY ON CLIMB OUT.PERFORMED AOM1 PROCEDURE.  REMOVED AND REPLACED BLEED 1 PBA IAW AMM 20-13-04.  BLEED OPERATIONAL CHECKED GOOD IAW AMM 36-11-05.
